# SDR AALA2019041189003

- Difficulty date: April 7, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 54,880 hours, 26,395 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Part number: DV84567015
- Part serial: 1479
- Condition: Malfunctioned
- Location: Rudder
- Part time: 51,728 hours, 29,469 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS ON TAKE OFF A SIGNIFICANT RUDDER KICK WAS FELT NOT CAUSED BY WIND GUST, WAKE TURB OR RUDDER INPUT. AFTER LANDING RUD TRL LIMT 1ECAS MSG DISPLAYED. MAINTENANCE REPLACED THE RUDDER TRAVEL LIMITER IAW CARD 26L32527002.
